# SDR FDEA201208273183

- Difficulty date: August 27, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME 11A THRU 13A, Y1456 HAS SURFACE CORROSION ON TOP AND BOTTOM   AROUND THE MOUNTING SCREWS ON TEE PROFILE.  AFTER REMOVAL OF LEVEL 1 CORROSION FOUND CORROSION BEYOND ECONOMICAL REPAIR, R & R  IAW SRM 51-72 10, PG 1-3 AND DWG A536-12519.
